Couldn't find what you looking for?

TRY OUR SEARCH!

doctor put me on testerone injections for increased sex drive how safe is this and what are the side effects

Loading...

Well testosterone is a male sex hormone, but it is produced by females as well, but in much smaller quantities. If you are experiencing low testosterone it might affect your sex drive and the doctor did the right thing prescribing it to you. Now there is always possibility of side effects with hormone therapy. Usually everything goes well, but in some cases allergic reaction can be developed. It can be manifested with skin rash, nausea, itching or vomiting. Have you noticed any of these side effects? Are you receiving testosterone shots? If this is the way you are administered testosterone in your body, you might experience some swelling around the injection place or some bleeding, but this will all disappear fast.

Reply

Loading...